# SDR ASAA2015011310259

- Difficulty date: January 13, 2015
- Submitted: January 15, 2015
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 29,984 hours, 9,016 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 024147000
- Part serial: 09052001298F1
- Condition: Failed
- Location: Ee Bay
- Part time: 6,081 hours, 2,145 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BATTERY SWITCH ON, PIT POWER KICKED OFF, BATTERY DEAD.  ACFT GROUNDED. REPLACED BOTH MAIN AND AUXILLARY BATTERIES, IAW MM 24-31-11-000-802-002 AND 24-31-11-400-802-002.  OPS NORMAL.
